I am new to the chat room and I am pleased to hear that you have managed to get off Zoloft.
I am in my first stage of getting of this crazy drug that the doctors have put me on.
I know I probably needed it at the time but they never told me how hard it would be to get off it.
Did you have many side effects and how long did they last.
Many thanks if you can help.
Ishwa - Australia
well dont worry im sure youll get off one day everybody is different the first couple of weeks after getting off were kind of weird for me but after that i felt fine. but pretty much i had no side effects. but it was something i was focused on doing i knew i didnt want to be on it for the rest of my life.
hope i helped answer your question take care
Ishwa - Australia
Haven't heard from anyone lately, hope your all doing fine. We went to another doc yesterday and he told my duaghter that zoloft did not cause her weight gain, the depression did.
Just want to wish you all a Happy Easter and hope that rabbit is good to you all!
Please don't loose touch! Snickers mom how are you doing, we haven't heard from you in awhile!!
Post Edited By Moderator (els) : 4/19/2006 4:47:14 PM (GMT-6)
Post Edited (mekkie) : 5/10/2006 7:35:17 AM (GMT-6)
Hey guys!!! Sorry i haven't wrote in so long!! i have been extremely busy. Anyway, i am not sure if i lost any weight because i have not weighed myself in a while. But people are telling me that i look like i am losing a little bit of weight. i have my good days where i think i can see a difference and then i have my bad days where i think that i look even worse. As i have mentioned a million times it is a waiting game and i am continuing to wait patiently. i have been through it before and i know it is only a matter of time.
Nivram... i really do think that the BC pill is what might hold Hillarie back from losing weight. The BC pill is a very common culprit of excessive weight gain in woman and i think that it is still continuing to off set Hillarie's hormones. Maybe you should look into all the different brands to see if there is one that works better. i can't take BC becuase i have bad side effects and the major one is weight gain. My body just does not react well to medications. Sometimes when i take antibiotics i get side effects from that, like sharp stomach pains and so forth. Anyway, don't get discouraged just yet. hang there because everything i have read has said that it is going to be at least a year before any results are obvious. which means that we all still have a little more time on our hands.
DebbieHall...welcome to the board. that was a very interesting experiment that you conducted and one thing that came to my mind when i was reading your post was how fast i did gain weight on zoloft. The only thing in my case was that i didn't start gaining weight until 6-9 months in and it was rapid after that. i gained 15 pounds in the last 3 months i was on the medication ( i was on it for 18 months just about). So one thing i would like to just warn you about is not to put your guard down. i believe you said you have been on zoloft for 9 months, there is still a huge chance that the weight can sneak up on you, trust me! I agree that everyones body is different and there are many people that do not gain while on zoloft and i really hope that you are one of those lucky people because what i have gone through has really changed my life at this moment in time. I honestly don't think that food has anything to do with the weight gain in zoloft because i have tried dieting and nothing has helped. only time is going to help. time for my body to return to normal levels. Good luck with everything!!
Post Edited (mekkie) : 5/15/2006 5:00:12 AM (GMT-6)
Has anybody ever used Cymbalta?
I'm thinking it might be like Prozac but also help people with diabetic neuropathy.
I was on Prozac for 12 years and loved it until the past year when I started kind of blacking out in the memory department. I'd be driving and look around and have NO idea where I was for quite a few seconds. I would be somewhere I'd known forever but my mind couldn't register. I also was totally losing my short-term memory so I switched to Zoloft.
With Zoloft I am gaining weight, feel flat and blah, and don't wanna get out of bed.
Cymbalta also said that 1000 people tested reported robust and significant improvement.
The robust part made me think it might give me energy. It also has a side affect of loss of appetite and weight loss.
Please let me know if you've ever used it or if anybody you know has and what they thought.